# SDR 39LA201310283

- Difficulty date: October 28, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N116AZ
- Make and model: Skrsky S61N
- Aircraft serial: 61242
- Aircraft time: 28,136 hours, 77,382 cycles
- Engine: Ge CT581402
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3530262
- Condition: Failed
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT NR 2, ENGINE FIRE WARNING ILLUMINATED.  R & R NR 2 ENGINE FIRE LOOP IAW MM CH26-10-3.
